# SDR CALA2017042301118

- Difficulty date: April 23, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N37434
- Make and model: Boeing 737924ER
- Aircraft serial: 33528
- Aircraft time: 26,161 hours, 9,006 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS DETECTED WHILE PERFORMING VISUAL AND C-SCAN INSPECTIONS ON RT HORIZ STAB LOWER INSPAR SKIN AT STA 101.9 APPROX 12" AND 21" FROM T/E. REPAIRED PER SRM 55-10-01 REPAIR 11.
